# SDR FDEA202509211942

- Difficulty date: September 21, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53974262206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOORBEAM PROFILE UPPER SKIN CORRODED AT FR67 - FR68, Y46.7   POSITION. INSTALLED FABRICATION PROFILE WITH FASTENERS AT BULK CARGO COMPARTMENT FR67 - FR68, Y46.7 IAW SRM 53-17-15-001, CONFIG-3, PAGE.80 & 90, FIG.8(SHEET-1) & 51-41-21-001, PARA.6, PAGE.7B - 23 & GMM 7-0-1001. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
